# SDR F3LA2017110200243

- Difficulty date: October 27, 2017
- Submitted: November 2, 2017
- Operation: Air carrier
- Aircraft: N922FR
- Make and model: Airbus A319-111
- Aircraft serial: 2012
- Aircraft time: 50,021 hours, 24,582 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Uplock
- Part number: C24730100
- Part serial: H3714
- Condition: Inoperative
- Location: Mlg Door
- Part time: 50,021 hours, 24,582 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF,  ECAM FOR LANDING GEAR SHOCK ABSORBER FAULT. MLG DOORS NOT CLOSED.   REMOVED AND REPLACED NOSE GEAR DOOR UPLOCK ASSY IAW AMM 32-31-14 PB 401. LEAK CHECKED GOOD.
